Can anyone give me any idea? My doctor wants me to continue with Dexilant. I've been with PPI for a month and a half now and been with Dexilant 60 for almost 30 days since I started with another brand.
I want to stop with the PPI - the side effects are not good for me! I've been very careful with my diet already and has been losing weight. I just took my Dexilant a few minutes ago, its almost 4PM here in the Philippines and i usually take this at 7 in the morning. I was really contemplating on not taking it. I know my doctor would not want me to, she at first said I could be into it for 3 months! wow! My scope revealed esophagitis and hyperemic gastritis but she said its nothing to worry. My H Pylori also came out negative. Ultrasound was okay and other lab tests including thyroid panel. Why oh why would GERD gives anxiety? I thought its because I easily gets anxious but a colleagues at work who is still 31 and male also expressed that it gives him anxiety. I thought only us women tend to "overthink".
By the way, i am using a wedge pillow.
Please give me tips.